048. A new characterization for a topological space to be semi-T_1/2

Math. Journal: Comptes Rendus de L’Academie Bulgare de Sciences, Bulgaria.  54(2001), 5-6.
Authors: Caldas, M.

Abstract
A topological space $(X,\tau)$  is semi-$T_{1/2}$ if and only if, every subset of X is  $\tau$-semi-closed.


 

Filed Under: 2001-2002

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Cloudy
    Cloudy
    26°C
    real feel: 32°C
    humidity: 94%
    wind speed: 0 km/h S
    Forecast February 17, 2019
    day
    Showers
    Showers
    29°C
    wind speed: 7 km/h W
    Forecast February 18, 2019
    day
    Thunderstorms
    Thunderstorms
    31°C
    wind speed: 7 km/h E